Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 22, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 21, 2021, 1:34 PM EDT. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 1:34 PM EDT (17:34 UTC)
- Expired
- Jun 21, 2021, 2:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:09 PM EDT | MARINE TSTM WIND 48 | 1 Wnw Irving, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
629
WHUS51 KBUF 211734
SMWBUF
LEZ040-041-061-211830-
/O.NEW.KBUF.MA.W.0022.210621T1734Z-210621T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
134 PM EDT Mon Jun 21 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Erie from Ripley to Sunset Bay...
* Until 230 PM EDT.
* At 133 PM EDT, a severe thunderstorm capable of producing
waterspouts was located near Ripley, or 14 nm northeast of Erie,
moving northeast at 45 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Van Buren Point, Dunkirk, Barcelona, Ripley and Sunset Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4228 7973 4234 7982 4245 7984 4267 7933
4256 7909 4252 7913 4250 7922 4246 7932
4239 7942 4228 7966
TIME...MOT...LOC 1733Z 241DEG 45KT 4230 7985
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
HSK2 follow-up statements
394
FZUS71 KBUF 211758
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
158 PM EDT Mon Jun 21 2021
LEZ040-041-061-211830-
/O.CON.KBUF.MA.W.0022.000000T0000Z-210621T1830Z/
158 PM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 230 PM EDT...
For the following areas...
Lake Erie from Ripley to Sunset Bay...
At 157 PM EDT, a severe thunderstorm capable of producing waterspouts
was located near Van Buren Point, or 8 nm west of Dunkirk, moving
northeast at 45 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Van Buren Point, Dunkirk, Barcelona, Ripley and Sunset Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4228 7973 4234 7982 4245 7984 4267 7933
4256 7909 4252 7913 4250 7922 4246 7932
4239 7942 4228 7966
TIME...MOT...LOC 1757Z 237DEG 47KT 4246 7953
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
HSK889
FZUS71 KBUF 211821
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
221 PM EDT Mon Jun 21 2021
LEZ040-041-061-211831-
/O.EXP.KBUF.MA.W.0022.000000T0000Z-210621T1830Z/
221 PM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 230 PM EDT...
The affected areas were...
Lake Erie from Ripley to Sunset Bay...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York...and the adjacent waters of Lake Erie.
LAT...LON 4228 7973 4234 7982 4245 7984 4267 7933
4256 7909 4252 7913 4250 7922 4246 7932
4239 7942 4228 7966
TIME...MOT...LOC 1821Z 241DEG 45KT 4259 7920
$$
HSKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 21, 11:04 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 21, 11:04 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1104 AM EDT Mon Jun 21 2021
.SYNOPSIS...
Windy conditions are expected across the Niagara Frontier today
while
scattered severe thunderstorms are possible with the potential for
damaging wind gusts, hail and isolated tornadoes this afternoon and
evening. Lingering showers exit Tuesday, with cooler and drier
conditions for midweek.
&&
.NEAR TERM /THROUGH TONIGHT/...
After the lull in activity late this morning, a likely significant
severe weather risk will develop this afternoon through early
evening. Thunderstorms will likely develop by early afternoon,
perhaps as early as noon time, across far western New York along
incoming pre-frontal trough and then move west to east across the
area. There remain a significant risk for bowing segments with these
storms, with embedded supercells and even isolated tornadoes
possible based on the strong wind shear which will be in place.
The area of greatest concern continues to be from the interior
Southern Tier through the Finger Lakes into the North Country.
This will likely be the axis of greatest instability as the
pre-frontal trough moves through this region later this
afternoon. The "lowest" severe weather risk will be across the
Niagara Frontier including the Buffalo metro area due to lake
shadowing.
Precipitable water values increase to near 2 inches, with dew
points approaching 70F. This will pose the risk for heavy
rainfall. Storm motion should be quick, which will limit the
potential flooding, but the threat for localized flash flooding
will be possible if any training occurs.
Winds will also be gusty outside of the thunderstorms. NAM BUFKIT
shows a well aligned flow, with the potential for gusts of 45 to 50
mph across the Niagara Frontier, however peak gusts may not be this
high if cloud cover limits mixing.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Tuesday, the front completely clears the area with dry weather
ensuing as sfc high pressure builds in across the eastern Great
Lakes. It will also be notably cooler behind the cold front as
H850T fall to +1C to +3C which will likely only support MaxT's
in the low to mid 60s. There will also be a modest west to
northwest breeze of 15 to 20 mph which will make it feel a bit
cooler.
Tuesday night, mainly clear night anticipated with winds gradually
dropping off overnight. This will allow temperatures to fall off and
we might even see a few isolated spots in the upper 30s. Otherwise,
most locations will be found in the 40s by sunrise.
Wednesday, sfc high pressure will slowly pass by to our south then
off the Northeast coast Wednesday night. Gradual warming trend will
then occur as return southerly flow develops on the western
peripheral of the high. Anticipating highs to rebound into the 70s
Wednesday. Wednesday night, not quite as cool with lows in the 40s
and to low 50s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure and weak upper level ridging continues to pull away
from the New England coast on Thursday. Dry weather and mostly clear
conditions are expected to last through Friday morning. Daytime high
temperatures through the period will generally be in the mid 70s to
low 80s, slightly warmer in the low/mid 80s across the lower
terrain owed to weak prevailing southerly flow.
Latest model trends have come into better agreement on the majority
of the day Friday remaining dry. Model guidance is still showing
discrepancies regarding the strength and timing of a cold front
stemming from a wave of surface low pressure ahead of a slow moving
trough. This feature is expected to produce showers and
thunderstorms on Saturday, with shower chances increasing west to
east overnight Friday. The slow moving trough and frontal zone look
to be fed by ample GOMEX moisture, which will aid in bringing
beneficial rains to the area. Long range guidance is in relatively
good agreement with several waves of low pressure riding along the
boundary. Though specifics can't be pinned down this far out, this
may act to slow the progression of the boundary and keep rain
chances lingering well into Sunday.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Expect a brief lull in convection this morning across western
New York, with windy conditions, but otherwise VFR. Then there's a
risk for strong thunderstorms this afternoon into early this
evening. Storms may produce strong gusty winds, hail, and heavy
rain.
Outlook...
Tonight...VFR to MVFR conditions with showers and thunderstorms
likely, ending from west to east.
Tuesday...Mainly VFR, but MVFR conditions possible east of Lake
Ontario where some lingering showers and thunderstorms will be
likely.
Wednesday and Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.
&&
.MARINE...
South to southwest winds will increase ahead of a cold front today,
especially on Lake Erie. Small Craft headlines are outlined below.
Thunderstorms today could bring several hazards including strong
winds, hail and frequent lightning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through late tonight for NYZ010-019-
085.
Wind Advisory until 6 PM EDT this evening for NYZ001-002-010-
011.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020.
Small Craft Advisory until 6 AM EDT Tuesday for LEZ040-041.
Small Craft Advisory until 10 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Tuesday for LOZ042.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...AR/TMA
LONG TERM...Hitchcock/PP
AVIATION...Apffel/HSK/TMA
MARINE...Apffel/HSK/TMAHazardous weather outlook, Jun 21, 1:03 PM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 103 PM EDT Mon Jun 21 2021 NYZ012>014-020-021-221715- Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-221715- Chautauqua-Southern Erie- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-221715- Genesee- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-221715- Northern Erie- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-221715- Niagara-Orleans- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. There is a high swim risk along the beaches of Lake Ontario tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>006-221715- Monroe-Wayne-Northern Cayuga-Oswego- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. There is a high swim risk along the beaches of Lake Ontario tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a high swim risk along the beaches of Lake Ontario Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221715- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-221715- Jefferson-Lewis- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Jun 21, 8:42 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
842 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 3 E HOLCOMB 42.90N 77.37W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES DOWN ALONG MCCANN ROAD IN
CANANDAIGUA.
&&
PPLocal storm report, Jun 21, 8:52 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
852 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF RT
13 AND RT 15 IN BOYLSTON.
&&Local storm report, Jun 21, 9:00 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
900 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW MARION. TREES DOWN ON BUFFALO ST AND RT
21.
&&Local storm report, Jun 21, 9:04 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
904 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM TSTM WND DMG 3 E LACONA 43.64N 76.02W
06/21/2021 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF R
13 AND RT 15 IN BOYLSTON.
&&Local storm report, Jun 21, 9:17 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
917 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG 3 W CHAUTAUQUA 42.21N 79.53W
06/20/2021 CHAUTAUQUA NY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
W CHAUTAUQUA. TREE DOWN ON POWER LINES.
1138 PM HAIL 5 S RIPLEY 42.19N 79.72W
06/20/2021 E1.25 INCH CHAUTAUQUA NY PUBLIC
0550 AM TSTM WND DMG 2 E MOUNT MORRIS 42.72N 77.83W
06/21/2021 LIVINGSTON NY PUBLIC
TREES DOWN.
0615 AM TSTM WND DMG WEST BLOOMFIELD 42.91N 77.55W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ALONG
ROUTE 5 IN WEST BLOOMFIELD. REPORTS OF
DOWNED TREE LIMBS IN EAST BLOOMFIELD, BUT NO
TREES FULLY DOWN.
0620 AM TSTM WND DMG 3 E HOLCOMB 42.90N 77.37W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES DOWN ALONG MCCANN ROAD IN
CANANDAIGUA.
0625 AM TSTM WND DMG 4 SE CANANDAIGUA 42.84N 77.23W
06/21/2021 ONTARIO NY 911 CALL CENTER
REPORTS OF 2 DIFFERENT AREAS OF DOWNED TREES
AND POWERLINES AROUND THE INTERSECTION OF
TURNER RD AND MIDDLE ROAD IN GORHAM.
0627 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW MARION. TREES DOWN ON BUFFALO ST AND RT
21.
0629 AM TSTM WND DMG 2 NNE MARION 43.17N 77.18W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES DOWN AT FARNSWORTH RD AND WITHERDEN
AND TREES DOWN AT BUFFALO ST AND RT 21.
0635 AM TSTM WND DMG 2 ENE NEWARK 43.05N 77.05W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES DOWN ON BRUM RD.
0733 AM TSTM WND DMG 3 E LACONA 43.64N 76.02W
06/21/2021 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF R
13 AND RT 15 IN BOYLSTON.
1213 AM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.36W
06/21/2021 M43 MPH LEZ041 NY C-MAN STATION
0221 AM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.35W
06/21/2021 M47 MPH LEZ041 NY C-MAN STATION
&&Special weather statement, Jun 21, 11:38 AM EDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Buffalo NY 1138 AM EDT Mon Jun 21 2021 NYZ001>008-010>014-019>021-085-211800- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 1138 AM EDT Mon Jun 21 2021 ...RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN AND NORTH CENTRAL NEW YORK... Thunderstorms will develop this afternoon and will move across the area through early evening. Across the Niagara Frontier, including the Buffalo metro area, scattered storms will bring a lower but still some risk for severe weather. This will primarily be between 1 and 4 p.m. There's a greater risk for severe weather across the Western Southern Tier, Genesee Valley, Western Finger Lakes, and eastern Lake Ontario regions. The greatest risk for severe weather at these locations will be between 2 and 6 p.m. Damaging winds will be the primary threat associated with these thunderstorms. Large hail is also possible, in addition to brief torrential rainfall and dangerous cloud to ground lightning. If you have outdoor plans this afternoon into early this evening, keep a close eye on forecasts and warnings. Have a plan to move to a sturdy shelter if threatening weather approaches your location. Apffel
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:04 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jun 20, 9:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 42 min |
| Jun 20, 9:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 39 min |
| Jun 20, 11:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jun 20, 11:23 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Jun 21, 12:07 AM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 21, 12:17 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 43 min |
| Jun 21, 12:30 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 1:47 AM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 21, 2:14 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jun 21, 2:30 AM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 21, 2:54 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Jun 21, 3:20 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 3:36 AM EDT | Special Weather Statement | BUF | Monroe, Orleans | 39 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BUF | Chautauqua | 63 min |
| Jun 21, 3:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 4:12 AM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 21, 4:19 AM EDT | Special Marine Warning | BUF | 26 min | |
| Jun 21, 4:28 AM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 42 hr |
| Jun 21, 4:31 AM EDT | Special Weather Statement | BUF | Cattaraugus, Erie, Genesee, Wyoming | 44 min |
| Jun 21, 4:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Jun 21, 5:15 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 75 min |
| Jun 21, 5:48 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 42 min |
| Jun 21, 6:25 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 50 min |
| Jun 21, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 21, 6:55 AM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Jun 21, 7:15 AM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 21, 7:20 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 21, 7:25 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 50 min |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jun 21, 2:01 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 42 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 42 min |
| Jun 21, 2:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 46 min |
| Jun 21, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| Jun 21, 3:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 57 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 50 min |
| Jun 21, 3:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 47 min |
| Jun 21, 4:25 PM EDT | Special Marine Warning | BUF | 77 min | |
| Jun 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jun 21, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 26 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.